# SDR FDEA201005161549

- Difficulty date: May 16, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N404FE
- Make and model: Airbus A310-203
- Aircraft serial: 233
- Aircraft time: 35,171 hours, 29,536 cycles
- Engine: Ge CF680A3
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53974359204
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO PIT FLOORBEAM FR 64 TOP L/E OF FLANGE CORRODED 1.5 SQ INCH.  LT OF CTR LINE.  REMOVED CORROSION IAW SRM 51-74-10 , FOUND OUT OF LIMITS IAW SRM 53-10-00, FIG 104, TABLE 102.  REPAIRED FLOORBEAM IAW SRM53-10-15, FIG 207
